Open Access
Translator Disclaimer
august 2015 Dual cyclic Brunn-Minkowski inequalities
Chang-Jian Zhao
Bull. Belg. Math. Soc. Simon Stevin 22(3): 391-401 (august 2015). DOI: 10.36045/bbms/1442364586

Abstract

New cyclic Brunn-Minkowski inequalities for dual quermassintegrals of star bodies are established. These inequalities are obtained with respect to radial Minkowski addition as well as radial Blaschke and harmonic Blaschke addition.

Citation

Download Citation

Chang-Jian Zhao. "Dual cyclic Brunn-Minkowski inequalities." Bull. Belg. Math. Soc. Simon Stevin 22 (3) 391 - 401, august 2015. https://doi.org/10.36045/bbms/1442364586

Information

Published: august 2015
First available in Project Euclid: 16 September 2015

zbMATH: 1331.52016
MathSciNet: MR3396990
Digital Object Identifier: 10.36045/bbms/1442364586

Subjects:
Primary: 52A30 , 52A40

Keywords: dual Brunn-Minkowski inequality , harmonic Blaschke addition , radial Blaschke addition , Radial Minkowski addition

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.22 • No. 3 • august 2015
Back to Top